Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 101782, 11 pages
http://dx.doi.org/10.1155/2014/101782
Research Article

On Lacunary Mean Ideal Convergence in Generalized Random -Normed Spaces

1Department of Mathematics, Faculty of Science and Arts, King Abdulaziz University (KAU), P.O. Box 80200, Khulais 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, Cairo 11566, Egypt
3Department of Statistics, Faculty of Science, Sudan University of Science & Technology, Khartoum, Sudan

Received 6 January 2014; Accepted 17 March 2014; Published 24 April 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Awad A. Bakery and Mustafa M. Mohammed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–74, 1951. View at Google Scholar
  3. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012. View at Google Scholar · View at MathSciNet
  5. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000/01. View at Google Scholar · View at MathSciNet
  8. K. Dems, “On I-Cauchy sequences,” Real Analysis Exchange, vol. 30, no. 1, pp. 123–128, 2004-2005. View at Google Scholar · View at MathSciNet
  9. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Cakalli and B. Hazarika, “Ideal quasi-Cauchy sequences,” Journal of Inequalities and Applications, vol. 2012, article 234, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Das, P. Kostyrko, W. Wilczyński, and P. Malik, “I and I* convergence of double sequences,” Mathematica Slovaca, vol. 58, no. 5, pp. 605–620, 2008. View at Google Scholar
  12. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. N. Šerstnev, Random Normed Spaces: Problems of Completeness, vol. 122, 1962.
  14. A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963. View at Google Scholar · View at MathSciNet
  15. C. Alsina, B. Schweizer, and A. Sklar, “On the definition of a probabilistic normed space,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 91–98, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Mursaleen and A. Alotaibi, “On I-convergence in random 2-normed spaces,” Mathematica Slovaca, vol. 61, no. 6, pp. 933–940, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Gürdal and I. Açık, “On I-Cauchy sequences in 2-normed spaces,” Mathematical Inequalities & Applications, vol. 11, no. 2, pp. 349–354, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. U. Yamancı and M. Gürdal, “On lacunary ideal convergence in random 2-normed space,” Journal of Mathematics, vol. 2013, Article ID 868457, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Hazarika, “On generalized difference ideal convergence in random 2-normed spaces,” Filomat, vol. 26, no. 6, pp. 1273–1282, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Kumar and B. Lafuerza-Guillén, “On ideal convergence of double sequences in probabilistic normed spaces,” Acta Mathematica Sinica, vol. 28, no. 8, pp. 1689–1700, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Kumar and V. Kumar, “On the I and I*-Cauchy sequences in probabilistic normed spaces,” Mathematical Sciences, vol. 2, no. 1, pp. 47–58, 2008. View at Google Scholar
  23. B. K. Lahiri and P. Das, “I and I*-convergence in topological spaces,” Mathematica Bohemica, vol. 130, no. 2, pp. 153–160, 2005. View at Google Scholar
  24. S. A. Mohiuddine, H. Şevli, and M. Cancan, “Statistical convergence in fuzzy 2-normed space,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 787–798, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Şahiner, M. Gürdal, S. Saltan, and H. Gunawan, “Ideal convergence in 2-normed spaces,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1477–1484, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Gähler, “Lineare 2-normierte Räume,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1964. View at Google Scholar · View at MathSciNet
  28. S. Gähler, “Untersuchungen uber verallgemeinerte m-metrische Raume, I, II, III,” Mathematische Nachrichten, vol. 40, pp. 165–189, 1969. View at Google Scholar
  29. A. A. Bakery, E. A. Elnour Mohamed, and M. Alamin Ahmed, “Some generalized difference sequence spaces defined by ideal convergence and Musielak-Orlicz function,” Abstract and Applied Analysis, vol. 2013, Article ID 972363, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. A. A. Bakery, “Generalized difference γ-sequence spaces defined by ideal convergence and the Musielak-Orlicz function,” Abstract and Applied Analysis, vol. 2013, Article ID 123798, 14 pages, 2013. View at Publisher · View at Google Scholar
  31. J. A. Fridy and C. Orhan, “Lacunary statistical convergence,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 43–51, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. P. Debnath, “Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 708–715, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. A. Mohiuddine and E. Savaş, “Lacunary statistically convergent double sequences in probabilistic normed spaces,” Annali dell'Universitá di Ferrara, vol. 58, no. 2, pp. 331–339, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  35. I. H. Jebril and H. Dutta, “Generalization of n-Normed space,” General Mathematics Notes, vol. 1, no. 1, pp. 8–19, 2010. View at Google Scholar
  36. B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary I-convergent sequences,” Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 473–482, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. B. Hazarika, “Lacunary I-convergent sequence of fuzzy real numbers,” The Pacific Journal of Science and Technology, vol. 10, no. 2, pp. 203–206, 2009. View at Google Scholar
  38. B. Hazarika, “Fuzzy real valued lacunary I-convergent sequences,” Applied Mathematics Letters, vol. 25, no. 3, pp. 466–470, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  39. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  40. D. A. Sibley, “A metric for weak convergence of distribution functions,” The Rocky Mountain Journal of Mathematics, vol. 1, no. 3, pp. 427–430, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet